# SDR 95ZZZX1705

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N137ER
- Make and model: Socata TB9
- Aircraft serial: 1527
- Engine: Lyc O320D2A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Guide
- Part number: 74230
- Condition: Cracked
- Location: Lower Portion
- Part time: 1,665 hours
- Component: LW12416
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CYLINDER OVERHAUL, THE EXHAUST VALVE GUIDE WAS FOUND CRACKED IN THE LOWER PORTION.
